Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Steady periodic waves bifurcating for fixed-depth rotational flows


Author: David Henry
Journal: Quart. Appl. Math. 71 (2013), 455-487
MSC (2010): Primary 35B32, 35Q31, 35J25
Published electronically: May 16, 2013
MathSciNet review: 3112823
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider steady periodic water waves for rotational flows with a specified fixed depth over a flat bed. We construct a modified height function, which explicitly introduces the mean depth into the rotational water wave problem, and use the Crandall-Rabinowitz local bifurcation theorem to establish the existence of solutions of the resulting problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35B32, 35Q31, 35J25

Retrieve articles in all journals with MSC (2010): 35B32, 35Q31, 35J25


Additional Information

David Henry
Affiliation: School of Mathematical Sciences, Dublin City University, Glasnevin, Dublin 9, Ireland
Email: david.henry@dcu.ie

DOI: http://dx.doi.org/10.1090/S0033-569X-2013-01293-8
Keywords: Local-bifurcation, steady periodic waves, vorticity, fixed-depth flows.
Received by editor(s): June 26, 2011
Published electronically: May 16, 2013
Article copyright: © Copyright 2013 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website